# SDR DL757951855

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004172A
- Condition: Dented
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON, RT WING NR 8 SLAT WAS FOUND WITH WEDGE UPPER SKIN DENTED BEYOND LIMITS.  REPLACED WEDGE PER SRM 57-43-02.
